# SDR CALA2024122701675

- Difficulty date: December 25, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N15751
- Make and model: Boeing 737724
- Aircraft serial: 29047
- Aircraft time: 76,104 hours, 30,974 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22064002
- Part serial: 118746
- Condition: Faulted
- Location: Left
- Part time: 74,538 hours, 27,393 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LEFT PACK DRIVING FULL HOT REGARDLESS OF MANUAL CONTROL VALVE. E LEC SMELL NOTED REMOVED AND REPLACED L/H ACM PER REF AMM 21-51-04. OPS CHECK GOOD. NO LEAK NOTED. NO SMELL NOTED.
